- Volume 6, Number 5 (2000), 871-886.
On local times of a symmetric stable process as a doubly indexed process
We consider the local time process of a symmetric stable process X with an index β in (1,2]. We compute the p-variation of L on any rectangle of . Unlike for the p-variation of L with respect to the spatial parameter (studied by Marcus and Rosen), we show here that the Brownian case - when β= 2 - is atypical.
Bernoulli, Volume 6, Number 5 (2000), 871-886.
First available in Project Euclid: 6 April 2004
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Eisenbaum, Nathalie. On local times of a symmetric stable process as a doubly indexed process. Bernoulli 6 (2000), no. 5, 871--886. https://projecteuclid.org/euclid.bj/1081282693